# SDR F3LA2013022000833

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 5,641 hours, 2,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR ECAM CLIMBING OUT OF 2000'  WITH INITIAL PRESSURIZATION FLUCTUATIONS. AIR TURNBACK AT L416.  PERFORMED PRESSURLZATION TEST IAW AMM 05-53-00-860/780. NO FLUCTUATION OF PRESSURIZATION NOTED.  FWD CARGO DOOR INDICATED OPEN INDICATION AT 1.6 PSI.  FWD CARGO DOOR DID PASS ELECTRICAL INDICATION TEST LAW AMM 52-35-00-710 ONLY WITH NO PRESSURE. DEFERRED FWD CARGO DOOR INDICATLON IAW MEL 52-70-01I CONTROL NR 1096312 DD 2-25-13.  CLEARED MEL 52-70-01-I. REPLACED PROXIMITY SWITCH AND ADJUSTED AS REQUIRED REF AMM 52-71-12-400-001-A, AMM 52-71-12-820-050-B MDDR 1096312. MEL REMOVED.
